# SDR CALA9801097

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 945-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT RT SIDEWALL PANEL STRAP CORRODED AT STA 945 TO 996.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3 AND 51-10-2.
